# SDR AALA201508229002

- Difficulty date: August 21, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 6,580 hours, 965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING JC 33C22033002 EPSU BATTERIES AT 3L, 3R, 4L & 4R FAULTED.  REPLACED EPSU BATTERIES AT 3L, 3R, 4L & 4R IAW AMM 33-51-38-000-802 400-802.  OPERATIONS CHECKED GOOD.
